| Catalog Number |
14-440221 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in the united kingdom.The customer has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that a patient underwent revision surgery for a fractured ankle nail.Approximately one (1) month ago, the fractured nail was removed and replaced with a competitor nail product.The initial surgery date is unknown, and no other complications were reported.It was reported that no further information is available.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed annex g code: mechanical (g04) - im nail.The reported event is confirmed by provided photos.Visual examination of the provided pictures identified the nail is broken in the area of the proximal screw holes.The part and lot numbers pictured on the device match the reported part and lot numbers.The fracture surface is not pictured.A review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.